# SDR IXXA20170216141

- Difficulty date: December 23, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. INTERCOSTAL LABELED "INTERCOSTAL SEC 46 STATION 1395-1417 CRACKED THRU FASTENER HOLE. REMOVED AND REPLACED INTERCOSTAL AT STATION 1395-1417 RIGHT BUTT LINE 54 IN ACCORDANCE WITH SRM 51-40-02 AND DRAWING 452T3279.
